# SDR SCNA20150507096

- Difficulty date: May 6, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 34,708 hours, 13,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702001
- Part serial: 27273
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 34,708 hours, 13,694 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY CHARGER, M1673.  BATTERY RETAINER FAILED.  R & R EMERGENCY LIGHT BATTERY CHARGER, M1673.
